# SDR AWXA9900447

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69144691
- Condition: Cracked
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED PART PER 737-300 SRM 51-40-02,  FABRICATED REPLACEMENT                                        PART FROM 7075T6 - .032 QQA250/13 R682523 IAW SRM 51-30-01 TREATED AND PRIMED PART IAW SRM 51-20-01.  INSTALLED REPLACEMENT PART IAW SRM 51-40-02 RECOMMENDATION.
